I'm new to this as i'm depserately searching for some help!
My nephew is currently in hospital and has been for 72hours now. Initial symptoms were chest pain, coughing, vomiting, inability to breathe. Initial thoughts of Dr's was pneumonia but this was ruled out after an x-ray. Urine tests showed he had Blood and Protein in his urine which has contnued. Saturday he started coughing more and incresingly blood was showing up in his sputum. Another Dr came along yesterday morning 24hours after his x-ray and saw a slight sign of Pneumonia, a further x-ray and more tests have now showed he has pneumococcal pneumonia in his lower left lobe, the blood in sputum, has now subsided. He has been IV pumped with broad spectrum antibiotics and also pneumonia specific antobiotics but his infection markers are still rising in his blood analysis.
Around 48hours ago he developed Jaundice which as not let up, his bilirubin measures are up but his liver and kidney function tests show the higher end of normal range. He is not really urinating. He will go when asked but yesterday after 2ltrs IV fluids overnight and being allowed to drink he only passed 200ml. There is still blood and protein in his urine, his urine is clearly quite dark, a brown colour.
Bilirubin levels up
infection markers increasing despite antibiotics
blood and protein in his urine
Liver/Kidney tests higher end normal
Low Vitamin K
Low Potassium levels
Temperature prone to spiking around 38-40degrees. Not been below 37 in 72hours
He has now developed diarrhoea which Drs and Nurses are presumning to be caused by IV antibiotics. He says his pain is now a constant 3/10 since being placed on Diclofenic friday night.
Dr's seem to be at a complete loss as to what is wrong with him and are very concerned at his lack of urinary output and his jaundice.
Anyone have any inclination?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?